# SDR SWAA2020051845773

- Difficulty date: April 27, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 55,710 hours, 32,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE HAS AREAS OF CORROSION AROUND NUTPLATE HOLES BS727C TO BS787 LBL23 WL156 / EVALUATED CORROSION ON ACB L/H FLOOR TO SIDEWALL SUPPORT BS 727C-787; REMOVED .020' FROM ORIG .040' FOUND TO BE OUT OF LIMITS; IAW SRM 53-00-53-1A-2. REMOVED DAMAGED SECTION; BS 727B+10-787+10; FABRICATE NEW REPAIR PARTS; LOCATED; DRILLED; DEBURRED; APPLIED CHEMICAL CONVERSION COATING; AND INSTALLED; ACC IAW SRM 53-00-53-2R-5. MATERIAL BAC 1496-377 T075T62; LOT #427520-102.
